# SDR UPS804932

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, AFTER TAKEOFF FROM HONOLULU ON GEAR RETRACTION, GEAR DOOR LIGHT ON FWD PANEL REMAINED ON, ALT LIGHTS OUT.  RECYCLE GEAR, SAME RESULTS, UPLATCH CHECK LIGHT WENT OUT AND REMAINED OUT.  REPLACED RT AND LT GEAR DOOR PROX SWITCHES AND WIRING.  PERFORMED GEAR RETRACTION TEST AND UPLATCH TEST IAW M/M 32-31-04, ALL OPS CHECKS OK.
